# SDR ASOA2015040912574

- Difficulty date: March 16, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT FS 581-661 HAS CORROSION.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.   REMOVED SEAT RAIL AT FS 581-661 IAW AMM 53-00-49-00-801 A11.  INSTALLED SEAT TRACK AT FS 581-661-RBL9 IAW AMM 53-00-49-400-801-A11.
